Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the difference between Nizral and Nizoral?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
Hello doctor I had dandruff problems before and i asked a doctor and he recommended nizral with 2% kentaz.... and so i bought it. After using it dandruff is completely removed. But after 1 week i noted that i bought nizoral with 1% XXXXXXX ... So i want to know the difference between nizral(2% XXXXXXX ..) and nizoral(1% XXXXXXX ...) . Which is mor effective and is ther any side effects
Posted Fri, 21 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: Concentration difference Detailed Answer: Hello 1 % and 2 % is the concentration of the active drug that is ketoconazole in the shampoo or lotion. Definitely 2 % is more effective because of high concentration of drug but it has more side effects when compared to 1 %. The common side effects are dryness and itching of scalp. The general protocol followed is to prescribe 2% in cases of severe dandruff followed by 1 % when dandruff is under control. You can use the 1 % and see if it helps you. If you dont get relief you may go back to 2 %. let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor